# SDR SWAA2021122748008

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN INTERCOSTAL; BS 277-290; RBL 1; WL 208 (MARKED) ; / [01] REMOVED DAMAGED INTERCOSTAL FROM BS 277 TO BS 294 ; RBL 1 ; WL 208 IAW B737 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED INTERCOSTAL AT FLOOR STRUCTURE BS 277 TO BS 290 RBL 1 WL 208 PER SRM 51-40-05 AND DWG 141A5400; [03] OK TO INSTALL; [04] VERIFIED LOCATE AND DRILL OF NEW CABIN INTERCOSTAL; BS 277-290; RBL 1; WL 208; PER SRM 51-40-05 AND DWG 141A5400; [05] OK TO INSTALL; [06] EVALUATED INTERCOSTAL AT FLOOR STRUCTURE BS 277 TO BS 290 RBL 1 WL 208 FOUND OUT LIMITS DUE TO CRACK EXCEEDS THE ALLOWED DIMENSIONS IAW SRM 53-10-51-1A 1 ALLOWABLE DAMAGE 1 FIGURE 105 TOOL USED CALIPER ID:ATS2502 DUE DATE:04/2022; [07] INSTALLED NEW INTERCOSTAL AT FLO
